Advances in Differential Equations

Removable singularities of semilinear parabolic equations

Shu-Yu Hsu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the parabolic equation $$f_t=\Delta f+F(x,f,\nabla f,t), $$ in $(\mathbb R^m\setminus\{0\})\times(0,T)$, $m\ge 3$, has removable singularities at $\{0\}\times (0,T)$ if $\|f\|_{L^{\infty}(\mathbb{R}^m\setminus\{0\}\times (0,T))} <\infty$ and $\|\nabla f\|_{L^{\infty}(\mathbb{R}^m\setminus\{0\}\times (0,T))} <\infty$. We also prove that the solution $u$ of the heat equation in $(\Omega\setminus\{0\})\times (0,T)$ has removable singularities at $\{0\}\times (0,T)$, $\Omega\subset\mathbb{R}^m$, $m\ge 3$, if and only if for any $0 < t_1 < t_2 < T$ and $\delta\in (0,1)$ there exists $\overline{B_{R_0}(0)}\subset\Omega$ depending on $t_1$, $t_2$ and $\delta$, such that $|u(x,t)|\le\delta |x|^{2-m}$ for any $0 <|x|\le R_0$ and $t_1\le t\le t_2$.

Article information

Source
Adv. Differential Equations Volume 15, Number 1/2 (2010), 137-158.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854766

Mathematical Reviews number (MathSciNet)
MR2588392

Zentralblatt MATH identifier
1196.35021

Subjects
Primary: 35B65: Smoothness and regularity of solutions 35K55: Nonlinear parabolic equations 35K05: Heat equation 35K20: Initial-boundary value problems for second-order parabolic equations

Citation

Hsu, Shu-Yu. Removable singularities of semilinear parabolic equations. Adv. Differential Equations 15 (2010), no. 1/2, 137--158. https://projecteuclid.org/euclid.ade/1355854766.


Export citation